# SDR HYIA618CAGR

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 23,130 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH16
- Condition: Unserviceable
- Location: Mlg
- Part time: 1,426 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED NO NOSE GEAR DOWN LOCK INDICATION ON FINAL APPROACH.  LIGHT TESTED MORMAL. CREW DECLARED EMERGENCY AND PERFORMED EMERGENCY GEAR EXTENTION.  STILL NO NOSE GEAR INDICATION.  LANDING WAS UNEVENTFUL.  MX REMOVED AND REPLACED DEFECTIVE DOWN LOCK SWITCH.  ACFT RELEASED BACK TO SERVICE.
